Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very bad news Dkscully

Posted by gadman on January 31, 2005, at 17:38:09

In reply to Re: Effexor withdrawal - very bad news, posted by Dkscully on January 31, 2005, at 17:28:32

I have been off of Effexor now for 9 Days and know where you are coming from.

I have to repeat though I can never tell what is Effexor Withdrawal and what is my original illness because they seem so similar.

Everything I read suggests that yes, 5 weeks is NOT uncommon for the withdrawal symptoms and YES everything well go back to normal. When you might ask? It depends on the individual sorry to say... But be assured everything will be fine!

Gadman


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:gadman thread:1016
URL: http://www.dr-bob.org/babble/20050128/msgs/450680.html